I had my Mirena removed over 6 months ago after suffering horribly with acne, bloating and mood swings - initially I went back on the pill and my periods returned during my ”week off”. However after 3 months I decided to stop using contraception for a while but have not had a period since - I think it has been over 3 months since not having one.
My periods totally disappeared with the Mirena and I am wondering if this has affected my body’s natural cycle. If they do not return shortly then I will see my doctor.
All other side effects have gone! [End]
[retrieve this message]
Hi, I’m from the UK and had the Mirena inserted about 8 months ago and at first I thought it was great - my periods got lighter and I didn’t really experience any side effects at first.
However, I had been following a running programme and was steadily losing weight as well as toning up after having 2 children. Then, I noticed that the weight loss slowed down and then I found I was gaining about 4 lbs within a week every 4 weeks. It took me a few cycles of this happening to link the Mirena and periods with this weight gain because I stopped having periods. I have never had water retenti ...
[retrieve this message] [retrieve this message] [retrieve the message]